Journal of Mathematical Analysis and Applications, ( ISI ), No (127), Year (2009-5) , Pages (581-587)

Title : ( Module homomorphisms and multipliers on locally compact quantum groups )

Authors: mohammad ramezanpoor , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

For a Banach algebra A with a bounded approximate identity, we investigate the A -module homomorphisms of certain introverted subspaces of A^* , and show that all A -module homomorphisms of A^* are normal if and only if A is an ideal of A^{**} . We obtain some characterizations of compactness and discreteness for a locally compact quantum group G . Furthermore, in the co-amenable case we prove that the multiplier algebra of LL can be identified with MG. As a consequence, we prove that G is compact if and only if LUC={ rm WAP}( G) and MG cong mathcal{Z}({ rm LUC}( G)^*) ; which partially answer a problem raised by Volker Runde.

Keywords

, Locally compact quantum group, module homomorphism, Wendel s theorem, Hopf-von Neumann algebra, multiplier, topological
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1011401,
author = {Ramezanpoor, Mohammad and Ebrahimi Vishki, Hamid Reza},
title = {Module homomorphisms and multipliers on locally compact quantum groups},
journal = {Journal of Mathematical Analysis and Applications},
year = {2009},
number = {127},
month = {May},
issn = {0022-247X},
pages = {581--587},
numpages = {6},
keywords = {Locally compact quantum group; module homomorphism; Wendel s theorem; Hopf-von Neumann algebra; multiplier; topological centre},
}

[Download]

%0 Journal Article
%T Module homomorphisms and multipliers on locally compact quantum groups
%A Ramezanpoor, Mohammad
%A Ebrahimi Vishki, Hamid Reza
%J Journal of Mathematical Analysis and Applications
%@ 0022-247X
%D 2009

[Download]